Hail, Wayne
- When
- May 31, 3:50 PM CST to 3:52 PM CST
- Where
- Wayne County, Buckatunna
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 31.530, -88.530
A thunderstorm produced large hail in southeast Mississippi.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MOB wrote it up.
A thunderstorm produced large hail in southeast Mississippi.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before the first event at May 31, 3:08 PM CST, 42 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 408 PM CDT THU MAY 31 2012 .NEAR TERM...[THROUGH TONIGHT]...MID AFTERNOON WATER VAPOR IMAGERY SHOWS A WELL DEFINED SHORTWAVE TROUGH MOVING ACROSS LOUISIANA AND INTO WESTERN MISSISSIPPI. ORGANIZED LINES/BANDS OF CONVECTION ARE INTENSIFYING ACROSS MUCH OF MISSISSIPPI AND SOUTHEASTERN LOUISIANA AHEAD OF THIS FEATURE. CONVECTION WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL AS IT ROLLS EASTWARD INTO AN UNSTABLE ENVIRONMENT WITH MLCAPE VALUES OF 1500-2000 J/KG. 0-6 KM SHEAR OVERALL REMAINS FAIRLY LOW...BUT STILL SUFFICIENT ENOUGH TO SUSTAIN ORGANIZED SEVERE CONVECTIVE MODES INTO THE EVENING HOURS ACROSS SOUTHEASTERN MISSISSIPPI. SEVERE THUNDERSTORM WATCH #330 HAS BEEN ISSUED UNTIL 9 PM CDT FOR GEORGE...GREENE...PERRY...STONE AND WAYNE COUNTIES. FARTHER TO THE EAST...THE ATMOSPHERE REMAINS MODERATELY UNSTABLE...SO ISOLATED TO SCATTERED CONVECTION MAY OCCASIONALLY PULSE SEVERE...WITH PERHAPS UP TO QUARTER SIZED HAIL AND STRONG OR DAMAGING WIND GUSTS. THE SHORTWAVE TROUGH AND ASSOCIATED CONVECTIVE COMPLEX SHOULD MOVE ACROSS WESTERN PORTIONS OF THE FORECAST AREA THIS EVENING...THEN TRANSLATE EASTWARD THROUGH THE REMAINDER OF THE AREA LATE TONIGHT INTO THE EARLY MORNING HOURS FRIDAY. WE WILL CARRY LIKELY /AROUND 60 PERCENT/ COVERAGE OF SHOWERS AND STORMS MAINLY ALONG AND WEST OF I-65 THIS EVENING...WITH SCATTERED /40-50 PERCENT/ COVERAGE TO THE EAST. THE BETTER CHANCE OF SHOWERS AND STORMS WILL SHIFT ACROSS EASTERN PORTIONS OF THE FORECAST AREA AFTER MIDNIGHT. LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL ACCOMPANY THE STRONGER STORMS TONIGHT. WE INCREASED QPF AMOUNTS SLIGHTLY THROUGH EARLY FRIDAY MORNING. THE WET MICROBURST RISK REMAINS MODERATE. /21 .SHORT TERM...[FRIDAY THROUGH THE WEEKEND]...THE SHORTWAVE TROUGH WILL CLEAR THE REGION DURING THE DAY FRIDAY. AN ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION FRIDAY...AND WILL BRING A DRIER AIRMASS INTO THE REGION FRIDAY NIGHT INTO SATURDAY. COOLER MORNING LOWS ARE EXPECTED SATURDAY MORNING...BUT TEMPERATURES LOOK TO QUICKLY WARM ABOVE NORMAL SATURDAY AND SUNDAY AFTERNOONS AS LOW LEVEL THERMAL RIDGING ENHANCES ALONG A SURFACE TROUGH AXIS EXTENDING ACROSS THE GULF COAST STATES. WE RAISED HIGH TEMPERATURES A FEW DEGREES ABOVE GUIDANCE NUMBERS THIS WEEKEND. /21 .LONG TERM...[EARLY TO MID NEXT WEEK]...WILL BEGIN TO INTRODUCE A SLIGHT OF STORMS MONDAY AND TUESDAY AFTERNOONS AS DEEP UPPER TROF OVER THE EAST COAST...COMBINED WITH UPPER RIDGE NOSING NORTHWARD THROUGH THE PLAINS ALLOWS MID LEVEL IMPULSES TO SWING SOUTHEAST THROUGH THE REGION. ALSO HELPING TO INITIATE CONVECTION IS WHAT COULD BE THE APPROACH OF A SLOW SOUTHWARD MOVING...BACKDOOR FRONTAL BOUNDARY INTO THE SOUTHEAST. THE SURFACE BOUNDARY IS PROGGED TO STALL WEDNESDAY FROM SOUTHERN GEORGIA INTO THE TENNESSEE RIVER VALLEY. CLOSER TO THIS BOUNDARY AND BETTER FORCING...WILL MOVE CHANCES OF RAIN TO AROUND 30% OVER THE NORTHEAST ZONES WEDNESDAY WITH SLIGHT CHANCES CONTINUING ELSEWHERE. EXCEPT FOR THE BEACHES...AND AWAY FROM COOLING INFLUENCES OF STORMS...DAILY HIGHS MONDAY THROUGH WEDNESDAY LOOK TO HEAT UP INTO THE MID 90S OVER THE INTERIOR. LATEST GRIDDED HEAT INDEX VALUES MOVE ABOVE THE 100 DEGREE MARK TUESDAY AND WEDNESDAY WITH NUMBERS 100-103 THEN. NIGHTS MUGGY. /10 && .AVIATION...[18Z-00Z ISSUANCES]...MOSTLY VFR CONDITIONS AT ALL TERMINAL SITES IN SW AL AND NWFL THROUGH 02Z FRI FOLLOWED BY VFR TO MVFR CONDITIONS THROUGH 15Z FRI. AN ISOLATED THUNDERSTORM WILL BE POSSIBLE AT ALL SITES THROUGH 02Z FRI FOLLOWED BY SCATTERED TO NUMEROUS THUNDERSTORMS FROM 02Z THROUGH 15Z FRI. CEILINGS LOWERING TO AROUND 1.5 FT WITH SOME OF THE HEAVIER SHOWERS OR THUNDERSTORMS THROUGH 02Z FRI...THEN POSSIBLY LOWERING TO 1K FT WITH THE BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS MOSTLY FROM 02Z THROUGH 15Z FRI. WINDS WILL BE SOUTH TO SOUTHWEST AT 10 TO 15 KNOTS WITH HIGHER GUSTS THROUGH 03Z FRI LOWERING TO 5 TO 10 KNOTS THROUGH 15Z FRI BECOMING SOUTHWEST TO WEST AT 10 TO 15 KNOTS WITH HIGHER GUSTS THROUGH 18Z FRI. HIGHER WIND GUSTS WILL BE LIKELY WITH THE STRONGER THUNDERSTORMS THROUGH 18Z FRIDAY. 32/EE && .MARINE...A MODERATE WEST TO SOUTHWEST FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH FRIDAY AHEAD OF AN APPROACHING COLD FRONT FROM THE WEST. THE FRONT WILL MOVE ACROSS THE MARINE AREA EARLY SATURDAY GIVING WAY TO A LIGHT TO MODERATE OFFSHORE FLOW MOSTLY SATURDAY MORNING. THE FRONT WILL DISSIPATE OFFSHORE DURING THE DAY ON SATURDAY GIVING WAY TO A LIGHT ONSHORE FLOW LATE SATURDAY CONTINUING THROUGH EARLY NEXT WEEK. SEAS BUILDING TO 2 TO 4 FT WILL BE LIKELY AHEAD OF THE FRONT THROUGH FRIDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE COASTAL WATERS LATER THIS AFTERNOON CONTINUING THROUGH LATE FRIDAY MORNING. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING WIND GUSTS IN EXCESS OF 34 KNOTS...FREQUENT LIGHTNING...AND LOCALLY HIGH SEAS. 32/EE && .FIRE WEATHER...A COLD FRONT WILL APPROACH THE LOWER MISSISSIPPI RIVER VALLEY TONIGHT...AND WILL MOVE ACROSS THE REGION FRIDAY. RELATIVE HUMIDITY WILL REMAIN ABOVE CRITICAL LEVELS WITH DEEP MIXED LAYERS THROUGH THE REMAINDER OF THIS AFTERNOON...RESULTING IN GOOD TO EXCELLENT DISPERSION. SCATTERED TO NUMEROUS THUNDERSTORMS WILL SPREAD ACROSS THE REGION ALONG AND AHEAD OF THE FRONT LATE TONIGHT INTO EARLY FRIDAY MORNING. DRIER AIR WILL SPREAD INTO THE REGION SATURDAY...WITH RELATIVE HUMIDITY LEVELS POTENTIALLY DROPPING BELOW CRITICAL LEVELS ACROSS THE WESTERN FLORIDA PANHANDLE. DISPERSION LEVELS FRIDAY ARE CURRENTLY FORECAST TO REMAIN BELOW THRESHOLDS WITHIN FIRE WEATHER WATCH CRITERIA. /21 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 89 62 90 / 60 30 05 05 PENSACOLA 73 88 67 89 / 40 60 10 05 DESTIN 73 85 68 86 / 30 60 10 05 EVERGREEN 67 88 57 89 / 50 40 05 05 WAYNESBORO 67 86 58 89 / 60 20 00 05 CAMDEN 66 85 56 88 / 60 30 05 05 CRESTVIEW 70 90 61 90 / 40 60 10 05 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 135 PM CDT THU MAY 31 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-011800- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 135 PM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...REST OF TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ONCE AGAIN TODAY...INCREASING IN COVERAGE ACROSS SOUTHWEST ALABAMA AND INLAND SOUTHEAST MISSISSIPPI TONIGHT. A FEW OF THE STORMS MAY BECOME STRONG TO BRIEFLY SEVERE...CAPABLE OF PRODUCING LOCALIZED DAMAGING WIND GUSTS AND PEA TO QUARTER SIZE HAIL. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD OF A COLD FRONT...MAINLY ALONG AND EAST OF INTERSTATE 65...THROUGH FRIDAY MORNING. A FEW STRONG STORMS ARE POSSIBLE WHICH WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SKYWARN STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. GMZ630-650-655-670-675-011800- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 135 PM CDT THU MAY 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...REST OF TODAY AND TONIGHT SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT. SOUTHWEST WINDS AT 15 TO 20 KNOTS WILL CONTINUE THROUGH TONIGHT AHEAD OF AN APPROACHING COLD FRONT WHICH IS EXPECTED TO MOVE ACROSS THE MARINE AREA LATE FRIDAY NIGHT AND EARLY SATURDAY MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE COASTAL WATERS THIS AFTERNOON THROUGH TONIGHT. SOME OF THE STORMS COULD BECOME STRONG...PRODUCING STRONG WINDS...FREQUENT LIGHTNING...AND LOCALLY HIGH SEAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THROUGH FRIDAY MORNING ACROSS THE MARINE AREA...SOME OF WHICH MAY BE STRONG.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 123 PM CDT THU MAY 31 2012 ALZ054-311930- WILCOX AL- 123 PM CDT THU MAY 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WILCOX COUNTY IN SOUTHWEST ALABAMA...THROUGH 230 PM CDT... AT 119 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES NORTHWEST OF CAMDEN...OR 3 MILES NORTH OF CATHERINE...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CATHERINE... ALBERTA... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 143 PM CDT THU MAY 31 2012 ALZ053-311945- CLARKE AL- 143 PM CDT THU MAY 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN AND CENTRAL PARTS OF CLARKE COUNTY IN SOUTHWEST ALABAMA...THROUGH 245 PM CDT... AT 142 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF JACKSON...OR 3 MILES WEST OF ROCKVILLE...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... ROCKVILLE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 228 PM CDT THU MAY 31 2012 ALZ057-312030- BUTLER AL- 228 PM CDT THU MAY 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUTLER COUNTY IN SOUTHWEST ALABAMA...THROUGH 330 PM CDT... AT 223 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 18 MILES SOUTHWEST OF GREENVILLE...OR 7 MILES NORTHWEST OF I65 AND AL 106...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... I65 AND AL 185... I65 AND AL 10... GREENVILLE... FOREST HOME... CHAPMAN... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 114 AND 136. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 233 PM CDT THU MAY 31 2012 ALZ054-312030- WILCOX AL- 233 PM CDT THU MAY 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WILCOX COUNTY IN SOUTHWEST ALABAMA...THROUGH 330 PM CDT... AT 232 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF CAMDEN...OR 2 MILES NORTHEAST OF COY...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... PINE APPLE... OAK HILL... COY... CAMDEN... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 324 PM CDT THU MAY 31 2012 ALZ056-312130- CONECUH AL- 324 PM CDT THU MAY 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CONECUH COUNTY IN SOUTHWEST ALABAMA...THROUGH 430 PM CDT... AT 319 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST OF EVERGREEN...OR NEAR LYEFFION...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... LYEFFION... I65 AND CR 29... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 100 AND 104. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 423 PM CDT THU MAY 31 2012 MSZ067-312200- WAYNE MS- 423 PM CDT THU MAY 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 500 PM CDT... AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 9 MILES SOUTHWEST OF WAYNESBORO...OR 2 MILES WEST OF CLARA...AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... CLARA... THIS STORM WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES...IN ADDITION TO BRIEF STRONG WIND GUSTS OF 40 TO 50 MPH... FREQUENT CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAIN. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SAFE SHELTER INDOORS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEAST MISSISSIPPI. &&
The Mobile radar (KMOB), 99 km away, was scanning. The volume nearest the first event began at 21:51 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2012Every state in 2012This day in weather historyWarnings in Mississippi, May 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 385725.